MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERTAPE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number AR-7237-7
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Scarring (2061); Limited Mobility Of The Implanted Joint (2671)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
After an initial anterior cruciate ligament surgery (recorded with (b)(4)) patient came for consultation and showed the clinical picture of a movement restriction with painful episodes.Mri showed a significantly enlarged mediopatellar plica.Based on the findings, agreement of arthroscopic surgery with resection of the adhesions.The second surgery took place on (b)(6) 2018.Diagnosis: restricted movement of right knee joint, plica mediopatellaris / suspected cyclops after anterior cruciate ligament plastic.Procedure performed: partial meniscectomy.The surgery was an arthroscopy, with anchor screw, resection of scarring, resection of clear plica mediopatellaris in right knee joint.Evaluation post-op: the examination after end of anaesthesia shows correct mobility to the extent permitted.Part number ar-7237 was involved in surgery.No further information will be provided.
 
Additional Manufacturer Narrative
This is a follow-up submission to change the device part number from an ar-7237 to an ar-7237-7.
 
Event or Problem Description
After an initial anterior cruciate ligament surgery (recorded with (b)(4)) patient came for consultation and showed the clinical picture of a movement restriction with painful episodes.Mri showed a significantly enlarged mediopatellar plica.Based on the findings, agreement of arthroscopic surgery with resection of the adhesions.The second surgery took place on (b)(6) 2018.Diagnosis: restricted movement of right knee joint, plica mediopatellaris / suspected cyclops after anterior cruciate ligament plastic.Procedure performed: partial meniscectomy.The surgery was an arthroscopy, with anchor screw, resection of scarring, resection of clear plica mediopatellaris in right knee joint.Evaluation post-op: the examination after end of anaesthesia shows correct mobility to the extent permitted.Part number ar-7237 was involved in surgery.No further information will be provided.Update 08-august-2019: after review of the facility sales it was discovered that the original part number (ar-7237) provided was incorrect.The correct part number, verified by facility sales orders, is ar-7237-7.

Brand Name
FIBERTAPE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8686247
Report Number1220246-2019-01139
Device Sequence Number3019661
Product Code GAT
UDI-Device Identifier00888867041738
UDI-Public00888867041738
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-7237-7
Device Catalogue NumberAR-7237
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date08/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;